Thyroid UK
84,202 members99,189 posts

Post-op!

Hi all

I've just had an operation on my nose. I've been prescribed a strong antibiotic, some steroids and something to line my gut. I'm desperate not to crash again like I did when i had this op early last year. I wasn't on any thyroid or adrenal meds back then though.

Does any one have any advice re recovery? I'm taking Erfa and Nax/NA....I was thinking though, should I stop the Nax/NA while I'm on the Prednisolone?

Thanks in advance

Simon

8 Replies
oldestnewest

What is the "something to line my gut"?

Rod

Reply

It's called Omeprazole rod and I'm informed it lines the gut ready for the steroids. Interesting hey!

Si

Reply

Took one (very reluctantly), vomited and never took another. But that was a different issue.

patient.co.uk/forums/discus...

Reply

Yeah I didn't take this lining drug before when I had prednisone so why this time? Are you saying its not necessary rod?

Si

Reply

No - I am saying I have no idea!

Reply

Oh thanks! Lol so many views on all this isn't there.

Reply
Reply

Thanks. Ill only be on them while I'm on the Prednisolone ......two weeks. Hopefully wont do any damage in that time!

Reply

You may also like...